×

Found 18 Documents (Results 1–18)

100
MathJax

The topology of symplectic partially hyperbolic automorphisms of the 4-torus. (English. Russian original) Zbl 1453.53070

Math. Notes 108, No. 3, 462-464 (2020); translation from Mat. Zametki 108, No. 3, 474-476 (2020).
MSC:  53D05 37B05 37D30
PDF BibTeX XML Cite
Full Text: DOI

Speed of convergence of Chernoff approximations to solutions of evolution equations. (English. Russian original) Zbl 07270843

Math. Notes 108, No. 3, 451-456 (2020); translation from Mat. Zametki 108, No. 3, 463-468 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The stereotype approximation property for the algebras \(\mathcal{C}(M)\) of continuous functions on metric spaces. (English. Russian original) Zbl 1458.46003

Math. Notes 108, No. 3, 440-444 (2020); translation from Mat. Zametki 108, No. 3, 452-456 (2020).
MSC:  46A32 46A03
PDF BibTeX XML Cite
Full Text: DOI arXiv

The equations of Dirac and Maxwell as a result of combining Minkowski space and the space of orientations into seven-dimensional space-time. (English. Russian original) Zbl 1452.83024

Math. Notes 108, No. 3, 381-393 (2020); translation from Mat. Zametki 108, No. 3, 412-427 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Lagrangian manifolds and efficient short-wave asymptotics in a neighborhood of a caustic cusp. (English. Russian original) Zbl 1483.53094

Math. Notes 108, No. 3, 318-338 (2020); translation from Mat. Zametki 108, No. 3, 334-359 (2020).
MSC:  53D12 41A60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification

Software